Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,204 accessesView PDFCite
1,468 articles for “solution”
Set a search alertResearch ArticleOpen accessEvery word in the titleANALYSIS AND SOLUTION FOR MULTI-BAND ORTHOGONAL FREQUENCY-DIVISION MULTIPLEXING ULTRA WIDE BAND SYSTEM IN REAL ENVIRONMENT FOR VEHICLE TO INFRASTRUCTURE APPLICATIONSanaa Kabil, Raja Elassali, Fouzia Elbahhar et al.Journal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 7,009 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSimilarity Solutions for Free Convection Between Two Parallel Porous Walls at Different TemperaturesA. J. Omowaye, O. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,783 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRecovery of Lead(II) from Aqueous Solutions by Zea mays Tassel BiosorptionCaliphs M. Zvinowanda, Jonathan O. Okonkwo, Nana M. Agyei et al.American Journal of Biochemistry and Biotechnology, Vol. 6, Issue 1 · 31 Mar 2010 · 8,465 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAnalytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 7,211 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse ActionAli M. Ateiwi, Iryna V. KomashynskaJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2007 · 6,069 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRemoval of Pb+2 Ions from Aqueous Solutions by Adsorption on Kaolinite ClayWaid Omar, Hossam Al-ItawiAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 7,792 accessesView PDFCite